# SDR SWAA2024040467692

- Difficulty date: March 25, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,502 hours, 27,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER ENTRY DR (L-1) ASSIST HANDLE NUTPLATES DAMAGED<[01] REMOVED AND FREPLACED NUTPLATES AT FWD PASSENGER ENTREY DOOR (L-1) ASSIST HANDLE. REF SRM. 51-40-02-0G-0;[02] VERIFIED STEP 1
